# SDR GTIA050046

- Difficulty date: January 17, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Engine: Pwa JT8D217
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FS 1338 APB FWD SIDE STIFFNER LOWER DOUBLER CORRODED L30.  REMOVED CORROSION AND FOUND EVIDENCE OF CORROSION BETWEEN DOUBLER AND APB.  REMOVED DOUBLER, REMOVED LONGERON END FITTING STA 1338 L28R, L29R, L28L AND L29L, REMOVED WEB STIFFNER ON FALSE BULKHEAD L29R TO L29L.  DRILLED AND LOCATED HOLES IN SHEARTIE DOUBLER, TREATED, PRIMES AND INSTALLED REPAIR ANGLES, DOUBLERS AND END SPLICES.  (K)
